# SDR CA130325018

- Difficulty date: March 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 25,944 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 5052432610
- Condition: Broken
- Location: Rudder Pedal
- Part time: 26,042 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT THE ACFT WAS HARD TO STEER.  MAINTENANCE FOUND THE PILOTS RT RUDDER PEDAL ARM HAD BROKEN OFF WHERE THE PEDAL IS ATTACHED TO THE ARM.  THE ARM WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE.  NOTE: THERE IS AN INSPECTION FOR THIS IN THE PHASE 3 TO INSPECT RUDDER PEDALS FOR WEAR, CLEARANCE AND ATTACHMENT, BUT IT IS SOMETIMES HARD TO ESTIMATE WEAR WHEN THE PEDALS ARE STILL ATTACHED AND OR THE WHEEL IS NOT STRAIGHT.  ALL OTHER ACFT ARE IN THE PROCESS OF BEING INSPECTED.
